# SDR DALA2018101005993

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 82,271 hours, 36,714 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ON 2L WILL NOT ILLUMINATE BELOW 10,000 FEET. T/S AMM 25-6. FOUND AFT DOOR PROX SENSOR OUT OF LIMITS, ADJ SAME. OP NOW OK PER AMM 25-66.
